# SDR SWAA2022103147127

- Difficulty date: September 23, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,083 hours, 31,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727C TO BS 807 AT LEVEL STR 25L AND WL 154.7 AT AFT CARGO COMPARTMENT 2022-529959 / [01] REPAIRED SUPPORT ZEE LOC. BTW BTW BS 727 TO BS807 AT LEVEL STR 25L AND WL 154.7 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-6 REPAIR 6 FIGURE 203 SHEET 1; SRM 51-40-02 DWG: 146A7500 SHEET 85 REV A. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
